Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On depo provera, Chron's disease, have heavy white discharge, frequent urination, constipation, cramping in lower abdomen. Cause?

Hello I was wondering if there is any chance I could be pregnant? I have been having heavy white discharge, frequent urination , constipation , cramping in my lower abdomen and pain on my left lower abdominal quadrant. My problem is I have been on depoprovera religiously for over 6 years. I also have chrohns disease and I m not sure what to think seeing as to how my conditions can be misleading. I haven t had a menstrual cycle in years. Please help could this just be the result of rough intercourse? My chrohns or my depo? Or pregnancy? :(
Asked On : Thu, 20 Sep 2012
Answers:  0 Views:  68 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor